# SDR AALA20001191

- Difficulty date: July 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GALLEY SUPPORT NR/NR 4 RIGHT BETWEEN FRAME 78 AND FRAME 79 CORRODED.  REPAIRED GALLEY SUPPORT NR 4 RIGHT BETWEEN FRAME 78 AND 79 PER ESO 30595 DATED 07-17-00.  (M)
